Calcium supplements causing migraines?

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

xy123
Veteran Member


Date Joined Feb 2014
Total Posts : 627
   Posted 6/24/2017 7:28 AM (GMT -6)   
Hello.

Does anyone get migraines because of calcium supplements? Even taking low doses of calcium seems to cause migraine to me.

I feel frustrated, because I need to take the supplements.

Does this happen to anyone else?

Thanks.

straydog
Forum Moderator


Date Joined Feb 2003
Total Posts : 14849
   Posted 6/24/2017 9:42 AM (GMT -6)   
xy123, I went to Drugs.com & a headache is listed as a potential side effect, however, it did not say migraine. Have you tried switching around different types to see if this happens? May be something to consider. I hope you can find something that will work.

Take care.
Susie
Moderator in Chronic Pain & Psoriasis Forums
New Topic Post Reply Printable Version
Forum Information
Currently it is Monday, September 25, 2017 11:13 AM (GMT -6)
There are a total of 2,873,036 posts in 315,291 threads.
View Active Threads


Who's Online
This forum has 156796 registered members. Please welcome our newest member, Devin Bayley.
406 Guest(s), 18 Registered Member(s) are currently online.  Details
NicHostetler, mattamx, Jasperilla, TotesMagotes, tickbite666, tennisplayer, Ron42661, Hope4Happiness, Scaredy Cat, Meowalons, Girlie, mpost, tonyaraven, Sherrine, Progressing, Quilter, Old Mike, ChickenArise


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2017 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer